# SDR QXEA0100373

- Difficulty date: March 12, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 32,110 hours, 42,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-FUSELAGE SKIN AFT OF FRAME 32-2 BETWEEN STRINGER 5 & 7 DAMAGED.  REPAIRED IAW FOKKER SRM 53-02-02 AND SRM 53-00-00, PAGE 2.
